Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kulikov Viktor Stepanovich
(recent publications)
| by years | scientific publications | by types |


1. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, Vik. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Uspekhi Mat. Nauk  mathnet  crossref

   2019
2. Vik. S. Kulikov, “On the variety of the inflection points of plane cubic curves”, Izv. Math., 83:4 (2019), 770–795  mathnet  crossref  crossref  isi  elib
3. Algebra, teoriya chisel i algebraicheskaya geometriya, Sbornik statei. Posvyaschaetsya pamyati akademika Igorya Rostislavovicha Shafarevicha, Tr. MIAN, 307, ed. A. N. Parshin, V. L. Popov, S. O. Gorchinskii, Vik. S. Kulikov, MIAN, M., 2019  mathnet
4. Vik. S. Kulikov, “On germs of finite morphisms of smooth surfaces”, Algebra, number theory, and algebraic geometry, Collected papers. Dedicated to the memory of Academician Igor Rostislavovich Shafarevich, Tr. Mat. Inst. Steklova, 307, Steklov Mathematical Institute of RAS, Moscow, 2019 (to appear)  mathnet

   2018
5. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
6. Vik. S. Kulikov, G. B. Shabat, “Igor Rostislavovich Shafarevich – velikii matematik i Uchitel”, Matematicheskoe prosveschenie, 2018, Tretya seriya, no. 22, 37–63  mathnet
7. Vik. S. Kulikov, On the variety of the inflection points of plane cubic curves, 2018 , 27 pp., arXiv: 1810.01705
8. Vik. S. Kulikov, On the almost generic covers of the projective plane, 2018 , 13 pp., arXiv: 1812.01313

   2017
9. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)
10. Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Russian Math. Surveys, 72:3 (2017), 574–576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 1)

   2016
11. Viktor S. Kulikov, Eugenii Shustin, “On rigid plane curves”, Eur. J. Math., 2:1 (2016), 208–226 , arXiv: 1501.03777  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)
12. Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Proc. Steklov Inst. Math., 294 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 1)
13. Vik. S. Kulikov, “K3 poverkhnosti s deistviyami gruppy $S_4$ i ratsionalnye kvartiki”, Mezhdunarodnaya konferentsiya po algebraicheskoi geometrii, kompleksnomu analizu i kompyuternoi algebre (Filial S(A)FU im. M. V. Lomonosova, g. Koryazhma Arkhangelskoi oblasti, Rossiya, 3–9 avgusta 2016 g.), Matematicheskii institut im. V.A. Steklova Rossiiskoi akademii nauk, Moskva, 2016, 40–42 http://www.mathnet.ru/ConfLogos/805/thesis.pdf
14. Vik.S. Kulikov, “A remark on classical Pluecker's formulae”, Ann. Fac. Sci. Toulouse. Math., 25:5 (2016), 959–967 , arXiv: 1101.5042  mathnet  crossref  mathscinet

   2015
15. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
16. Vik. S. Kulikov, “Dualizing coverings of the plane”, Izv. Math., 79:5 (2015), 1013–1042  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 2)
17. Viktor S. Kulikov, Eugenii Shustin, “Duality of planar and spacial curves: new insight”, Eur. J. Math., 1:3 (2015), 462–482 , arXiv: 1412.1944  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
18. Vik. S. Kulikov, “O klassicheskikh formulakh Plyukkera”, V Shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh matematikov Rossii. Tezisy dokladov. (g. Koryazhma Arkhangelskoi oblasti, Filial S(A)FU im. M.V. Lomonosova, 17–22 avgusta 2015 g.), MIAN, M., 2015, 50–54 http://www.mathnet.ru/ConfLogos/604/thesis-Koryazhma.pdf

   2014
19. Vik. S. Kulikov, V. M. Kharlamov, “On numerically pluricanonical cyclic coverings”, Izv. Math., 78:5 (2014), 986–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
20. Vik.S. Kulikov, On the Galois groups of the dualizing coverings for plane curves, 2014 , 10 pp., arXiv: 1403.1426
21. V. S. Kulikov, “Chislenno kratnokanonicheskie tsiklicheskie nakrytiya”, V Rossiisko-armyanskoe soveschanie po matematicheskoi fizike, kompleksnomu analizu i smezhnym voprosam (28 sentyabrya – 3 oktyabrya 2014 g., Erevan), Erevan, 2014, 32–33

   2013
22. Vik. S. Kulikov, “Factorizations in finite groups”, Sb. Math., 204:2 (2013), 237–263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 2)
23. Vik. S. Kulikov, V. M. Kharlamov, “Covering semigroups”, Izv. Math., 77:3 (2013), 594–626  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
24. F. Bogomolov, V. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
25. Vik. S. Kulikov, “Covering semigroups”, Complex Algebraic Geometry (Mathematisches Forschungsinstitut Oberwolfach, 26 May – 1 June 2013), Oberwolfach Reports, Report No. 27/2013, 10, no. 2, European Mathematical Society, 2013, 1595–1598 http://www.mfo.de/occasion/1322/www_view  mathnet  crossref

   2012
26. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space. II”, Izv. Math., 76:2 (2012), 356–364  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 2)
27. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
28. Vik. S. Kulikov, “Appendix to the paper: Yu. G. Zarhin, ‘Polynomials in one variable and ranks of certain tangent maps’”, Math. Notes, 91:4 (2012), 514–516  mathnet  crossref  crossref  isi (cited: 2)  scopus (cited: 3)
29. V. S. Kulikov, Yu. G. Prokhorov, I. A. Cheltsov, “Predislovie”, Iskovskikh, Vasilii Alekseevich. Algebraicheskie poverkhnosti: geometriya i arifmetika, MTsNMO, M., 2012

   2011
30. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space”, Izv. Math., 75:4 (2011), 711–748  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 4)

   2010
31. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
32. V. S. Kulikov, Vik. S. Kulikov, “On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$”, Sb. Math., 201:1 (2010), 129–158  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019